# SDR 2007UALA04293

- Difficulty date: October 17, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 55,941 hours, 20,624 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INOP IN BOTH DIRECTIONS IN ACCENT, CRUISE AND DESCENT.  RUDDER TRIM INTERMITTENT ON TESTING.  REPLACED RUDDER TRIM ACTUATOR
